# SDR IPXA2172296

- Difficulty date: February 29, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 11,566 hours, 7,319 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1273
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, RIGHT WING INBD FLAP OTBD UPPER SURFACE BETWEEN STR 2.1 & 2.2, RIB 3 HAS DENTED AND GOUGED.   REPAIRED RT WING INBD FLAP IAW SRM 57-50-00, PARA 4 E, FIG 205, REV 21.
